Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Redness, itchiness and swelling in face after ayurvedic herbal facial. Taking Avil. Recovery period?

Hello..I went for an ayurvedic herbal facial , 12 hours after that my face was red, itchy and swollen..i was put on oral steroid 10 mg for 5 days along with Avil tablet for itching and burning.. My orginal skin was very clear but due to this incident it has caused redness and patchiness.. Now the swelling has gone, but I still have itching/burning and redness.. I am off the steroid now , am using AVIL and using an emollient-Emolene cream to keep my skin moisturised.. Can you please tell me how many days will be the recovery period? When will the itching/burning stop? I am 32 year old fair skinned girl..
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think u are suffering from irritant dermatitis due to ayurvedic medicine.first stop it .as swelling is subsided for irritation and redness continue using emolene cream along with steriod ointment like flutivate ointment to reduce burning and redness of the may take one week time for getting cured
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor